Accutane Please help!!!!!!!?

I am a 22 yr old girl that is going to start taking Accutane in 2 weeks and my dermatologist told me that I cannot get manicures or pedicures, also he said that I would have to take off my acrylic nails, so I wanted to know if thats true..or if a someone has experienced any difficulty or discomfort with their nails while on the medication. He said I shouldn't because my body would be more prone to infections if I was to get a cut. Also, he said I shouldnt be under the sun...any suggestions or any side affects I should expect??? PLEASE HELP ME!

2 Answers

Relevance
  • Favorite Answer

    I was on Accutane when I was a teenager and I never heard of those things your Derm. has told you. I'm not saying he's wrong because he's the doctor. But what the medicine does is that is dries up the oil in your skin and you will feel your skin will become very dry. So use a mosturizing soap when you shower and maybe a lotion of somekind to keep your face moist. This medicine will cure all acne and other blemishes. It is very strong medicine.

    MJ

  • Anonymous
    1 decade ago

    mild depression and you will probably be asked to take birth control pills b/c if u get pregnant your baby will have a very high risk of birth defects

Still have questions? Get your answers by asking now.